# SDR UIEA2015081900436

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,222 hours, 22,508 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Liner
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG OTBD THRUST REVERSER, INTERIOR LINER MISSING AT 10 O CLOCK POSITION.  IAW EO 6778A019 COMPLIED WITH PART 1 INTERIM REPAIR.  PART 2 DVI REQUIRED EVERY 5 FC.  PART 3 PERMANENT REPAIR DUE AT NEXT A CHECK.  PLACED ON NON-MEL 59424.
